Dismiss Notice
Welcome! Please read this announcement regarding the new Forums: Click Here"

Heart palpitations with rogaine

Discussion in 'Women's General Hair Loss Discussions' started by Stonefox, Mar 21, 2016.

  1. Stonefox

    Stonefox Member

    Joined:
    Aug 26, 2015
    Messages:
    28
    Likes Received:
    0
    Dislikes Received:
    0
    Hi has anyone experienced heart palpitations with Rogaine? If so how long did it last? The last few days I've been experiencing them. I'm not sure if it's due to the fact I applied a tiny bit more than usual.
     
  2. Distraughtshedder

    Distraughtshedder Established Member

    Joined:
    Oct 4, 2015
    Messages:
    197
    Likes Received:
    1
    Dislikes Received:
    0
    I was going to ask how much you applied... If you use too much that can happen. Early when I started this journey I doused my wet scalp with rogaine ... Then went for a 4 mile power walk..... Smh my ankles swelled ... I was short of breath .. My heart was racing
    .... At the time I thought I just over exerted myself...... I now believe it was from having to much rogaine absorbed into my system.

    Maybe you should skip a day or two and see if it stops.... If it does go back to using only the amount prescribed. If it returns call your doctor.
     
  3. Stonefox

    Stonefox Member

    Joined:
    Aug 26, 2015
    Messages:
    28
    Likes Received:
    0
    Dislikes Received:
    0
    I used about a 20p sized amount. I'm going to skip a few days and see what happens. I have heard before about people having them at the start so wasn't sure :-(
     
  4. hairlosshelp

    hairlosshelp Established Member

    Joined:
    Jan 9, 2015
    Messages:
    287
    Likes Received:
    4
    Dislikes Received:
    0
    Are you using the liquid? 5%? My left foot has been swelling (but not by a huge amount) and my head hurts slightly. I use 2 ml of the extra strength 5% liquid once daily (directions are to use 1ml twice daily). I really don't want to have to use it twice a day so I'm thinking of cutting back to 1 ml a day, I just hope it's enough.
     
  5. Stonefox

    Stonefox Member

    Joined:
    Aug 26, 2015
    Messages:
    28
    Likes Received:
    0
    Dislikes Received:
    0
    I've been using the 5% foam. I haven't used any for 3 days and the pain has gone. So going to see what happens tonight
     
  6. Deirdre

    Deirdre Senior Member

    Joined:
    Sep 17, 2006
    Messages:
    3,469
    Likes Received:
    12
    Dislikes Received:
    0
    I have heard palpitations can be a side effect of Rogaine. Luckily I have never had any.
     

Share This Page